# SDR SCNA20230123043S

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 68,336 hours, 26,530 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, G
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN ALTITUDE, DIVERTING TO KMSY, MASKS WERE DEPLOYED. NO INJURIES TO PAX OR CREW. FLIGHT LANDED SAFELY,  TAXIED TO GATE WITHOUT FURTHER ISSUE. MX ARRIVING ON SCENE TO TROUBLESHOOT.
